RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Poryvai, Denis Vladimirovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:203
Abstract pages:423
Full texts:202
References:51

http://www.mathnet.ru/eng/person15242
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/742246

Publications in Math-Net.Ru
2005
1. D. V. Poryvai, “The invariance principle for conditional empirical processes formed by dependent random variables”, Izv. RAN. Ser. Mat., 69:4 (2005),  129–148  mathnet  mathscinet  zmath  elib; Izv. Math., 69:4 (2005), 771–789  isi  elib  scopus
2004
2. D. V. Poryvai, “An invariance principle for conditional empirical processes”, Uspekhi Mat. Nauk, 59:5(359) (2004),  159–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:5 (2004), 971–972  isi  scopus
2003
3. D. V. Poryvai, “Density in the subspace $D([0,1]^d)$ of a certain class of partial-sum processes”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2003, 6,  3–6  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Принцип инвариантности для случайных процессов и полей с перемешиванием
D. V. Poryvai
Principle Seminar of the Department of Probability Theory, Moscow State University
February 8, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020